Doctor insights on:
Postinor Side Effects
Need More Info: I am not sure what side effects of Postinor is bothering you. You will feel relieved of all symptoms when you get your period. It can take up to 3 weeks after you too your Postinor to get a period. If you do not get a period by then, please do a pregnancy test. Cramps and bloating are some of the side effects seen with Postinor. They will resolve with your menses. ...Read more
For how long the side effects of postinor 1 will last? This is my first day after i took it and im feeling really sick, its my first time..Im 18..
24 hrs: Symptoms last for about 24 hrs before it resolves. ...Read more
Read this: http://www.medsafe.govt.nz/consumers/cmi/discontinued/postinor-2.htm.Get a more detailed answer ›
15hrs after unprotected sex had postinor-2 morning pill, can i still get pg, and what are the side effects of the pill?
- Talk to a doctor live online for free
- Postinor 2 side effects
- How long will postinor 2 side effects last?
- Side effects of postinor 2 if taken twice a month
- Ask a doctor a question free online
- Effects of postinor 2 during ovulation
- How long does postinor 2 effects last in the body?
- Disadvantages of postinor
- Postinor uses
- Talk to a gynecologist online for free